# SDR R61A201909250995

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 30,446 hours, 23,927 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - LT HORIZONTAL STABILIZER RIB 11 CRACKED BETWEEN FRONT AND MID SPAR AT 5TH FASTENER FROM THE FRONT AS MARKED. REPAIRED LT HORIZONTAL STABILIZER RIB 11 BY CUT OUT AND INSTALLATION OF L-ANGLE REPAIR PER ETD2019-170-124594.
